# SDR USAAF99015

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Out Of Position
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 864 - AFTER DEPARTURE FROM PIT, THERE WAS AN EXCESSIVE AMOUNT OF AIR NOISE FROM THE LEFT SLIDING WINDOW EVEN THOUGH THE WINDOW WAS CLOSED AND LOCKED.  FLIGHT RETURNED AND LANDED AT PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT ROLLER WAS OUT OF ITS TRACK.  REINSTALLED THE WINDOW IN THE TRACK.  (M)
